RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dmitriev, Viktor Borisovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:264
Abstract pages:1372
Full texts:554
References:262
Candidate of physico-mathematical sciences
Speciality: 01.02.04 (Mechanics of deformable solids)
E-mail:

http://www.mathnet.ru/eng/person41432
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. V. B. Dmitriev, “A nonlocal problem with integral condition for a fourth order equation”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2016, 3-4,  32–50  mathnet  elib
2013
2. V. B. Dmitriev, “About the uniqueness of solution of nonlocal problem with non-linear integral condition for a fourth order equation”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, 6(107),  13–22  mathnet
2012
3. V. B. Dmitriev, “A nonlocal problem for a first-order partial differential equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 4,  3–11  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:4 (2012), 1–8  scopus
2010
4. V. B. Dmitriev, Yu. L. Gerasimov, “Problems for McKendrick–von Foerster's equation and their application to the population dynamics of Daphnids: research of toxicity”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2010, 6(80),  14–26  mathnet
2009
5. V. B. Dmitriev, “Non-local Problem with Non-linear Conditions For a Hyperbolic Equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(18) (2009),  26–32  mathnet
6. V. B. Dmitriev, “A mixed problem with nonlinear integral condition for a hyperbolic equation”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, 6(72),  35–49  mathnet
2006
7. V. B. Dmitriev, “Об одной нелокальной задаче для гиперболического уравнения”, Matem. Mod. Kraev. Zadachi, 3 (2006),  102–104  mathnet
8. V. B. Dmitriev, “Нелокальная задача с интегральным условием для уравнения гиперболического типа”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 42 (2006),  35–40  mathnet
2005
9. V. B. Dmitriev, “Нелокальная задача для уравнения колебаний мембраны”, Matem. Mod. Kraev. Zadachi, 3 (2005),  83–86  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019